# SDR ASOA201000447

- Difficulty date: March 15, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CUTOUT LOWER SILL IS CORRODED AT CONNECTOR PLUG P1MB AND AT GROUND STUD AT AFT HANDRAIL SUPPORT.
